# SDR DALA1025009886

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FLOORBEAM AT BS 200 LBL 1 TO LBL 21. REPAIRED IAW SRM 51-10-3, SRM 53-01 FIGURE 1, SRM 51-30-5, SRM 51-10-2 & SRM 51-10-4.
